MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO 2/14 200 CM SOFT PRESHAPED; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO 2/14 200 CM SOFT PRESHAPED; WIRE, GUIDE, CATHETER
Catalog Number M00326110
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly, and performance specifications.Visual and microscopic examination of the returned device found that guidewire polytetrafluoroethylene (ptfe) coating was scraped in several places along its length and was bent.Functional testing was not performed due to the anomalies found on the guidewire.Since the microcatheter used with the guidewire was not returned it was not possible to determine if the microcatheter contributer to the reported complaint.However, the anomalies found on the guidewire are known to adversely affect the functional performance.The torque device was not returned with the complaint device, so it could not be tested to determine if it contributed to the identified peeling of the ptfe coating, as a result the assignable cause code of undeterminable was assigned to the as analyzed issue.
 
Event or Problem Description
Based on the investigation of the returned product, the guidewire (subject device) was found to have the polytetrafluoroethylene (ptfe) coating peeling.There were no clinical consequences to the patient.

Brand Name
SYNCHRO 2/14 200 CM SOFT PRESHAPED
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key8642441
Report Number3012931345-2019-00050
Device Sequence Number14028221
Product Code DQX
UDI-Device Identifier04546540688736
UDI-Public04546540688736
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K053268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Catalogue NumberM00326110
Device Lot Number0000019982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1